# SDR Q2SA20181031405

- Difficulty date: October 31, 2018
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. LOCATE AND FABRICATE AND DRILL UP, TREAT AND PRIME AND TOPCOAT NEW REPAIR STRAPS FOR SEAT TRACK LINK ASSEMBLIES. FABRICATED AND INSTALLED STRAPS ON CABIN DECK STA 520 TO 540 RBL 24.75, RBL 45.5, LBL 24.75, LBL 45.5 IAW EA180595 & EO 3753A156.
